Research article

Multiple periodic solutions of differential delay systems with $ 2k $ lags

  • Received: 15 December 2020 Accepted: 14 April 2021 Published: 21 April 2021
  • MSC : 34A34, 34K13

  • The quantity of $ 2(2k+1) $-periodic solutions to a specific differential delay system with $ 2k $ lags is studied and resolved by variational methods. Several results are revealed and two examples are given to illustrate the application of the main results.

    Citation: Li Zhang, Huihui Pang, Weigao Ge. Multiple periodic solutions of differential delay systems with $ 2k $ lags[J]. AIMS Mathematics, 2021, 6(7): 6815-6832. doi: 10.3934/math.2021399

    Related Papers:

  • The quantity of $ 2(2k+1) $-periodic solutions to a specific differential delay system with $ 2k $ lags is studied and resolved by variational methods. Several results are revealed and two examples are given to illustrate the application of the main results.



    加载中


    [1] G. Fei, Multiple periodic solutins of differential delay equations vai Hamiltonian systems(Ⅰ), Nonlinear Anal. Theor., 65 (2006), 25–39. doi: 10.1016/j.na.2005.06.011
    [2] G. Fei, Multiple periodic solutins of differential delay equations vai Hamiltonian systems(Ⅱ), Nonlinear Anal. Theor., 65 (2006), 40–58. doi: 10.1016/j.na.2005.06.012
    [3] W. Ge, Periodic solutions of the differential delay equation $x'(t) = -f(x(t-1))$, Acta Math. Sin., 12 (1996), 113–121.
    [4] W. Ge, On the existence of periodic solutions of the differential delay equations with multiple lags, Acta Math. Appl. Sin., 17 (1994), 173–181.
    [5] W. Ge, Two existence theorems of periodic solutions for differential delay equations, Chinese Ann. Math., 15 (1994), 217–224.
    [6] W. Ge, Oscillatory periodic solutions of differential delay equations with multiple lags, Chinese Sci. Bull., 42 (1997), 444–447. doi: 10.1007/BF02882587
    [7] W. Ge, L. Zhang, Multiple periodic solutions of delay differential systems with 2k-1 lags via variational approach, Discrete Cont. Dyn. A, 36 (2016), 4925–4943. doi: 10.3934/dcds.2016013
    [8] Z. Guo, J. Yu, Multiplicity results for periodic solutions to delay differential equations via critical point theory, J. Differ. Equations, 218 (2005), 15–35. doi: 10.1016/j.jde.2005.08.007
    [9] Z. Guo, J. Yu, Multiplicity results on period solutions to higher dimensional differential equations with multiple delays, J. Dyn. Differ. Equ., 23 (2011), 1029–1052. doi: 10.1007/s10884-011-9228-z
    [10] J. Kaplan, J. Yorke, Ordinary differential equations which yield periodic solutions of differential delay equations, J. Math. Anal. Appl., 48 (1974), 317–324. doi: 10.1016/0022-247X(74)90162-0
    [11] J. Li, X. He, Multiple periodic solutions of differential delay equations created by asymptotically linear Hailtonian systems, Nonlinear Anal. Theor., 31 (1998), 45–54. doi: 10.1016/S0362-546X(96)00058-2
    [12] J. Li, X. He, Proof and gengeralization of Kaplan-Yorke' conjecture under the condition $f'(0)>0$ on periodic solution of differential delay equations, Sci. China Ser. A, 42 (1999), 957–964. doi: 10.1007/BF02880387
    [13] J. Mawhin, M. Willem, Critical point theory and Hamiltonian systems, New York, Springer-Verlag, 1989.
    [14] B. Zheng, Z. Guo, Multiplicity results on periodic solutions to higher-dimensional differential equations with multiple delays, Rocky Mountain J. Math., 44 (2014), 1715–1744.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1024) PDF downloads(82) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog